


default search action
BibTeX record journals/jam/CengWY12
@article{DBLP:journals/jam/CengWY12, author = {Lu{-}Chuan Ceng and Ngai{-}Ching Wong and Jen{-}Chih Yao}, title = {Well-Posedness for a Class of Strongly Mixed Variational-Hemivariational Inequalities with Perturbations}, journal = {J. Appl. Math.}, volume = {2012}, pages = {712306:1--712306:21}, year = {2012}, url = {https://doi.org/10.1155/2012/712306}, doi = {10.1155/2012/712306}, timestamp = {Thu, 16 Jul 2020 16:40:50 +0200}, biburl = {https://dblp.org/rec/journals/jam/CengWY12.bib}, bibsource = {dblp computer science bibliography, https://dblp.org} }

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.
